Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for depersonalization

Premium Questions

Dr.  Ashok Kumar MD

Age 23 Gender male I have suffered with anxiety , detachment from my normal self depersonalization I believe.. And have even felt disconnected from my own family which was scary because we are really ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Ashok Kumar MD

can perphenazine cause feelings of depersonalization? doctor put me on 2mgs 1x a day for anxiety ... with depersonalization.. feeling foggy like im in a dream feeling like im not real.. the doc thinks it... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Susanta Padhy MD

Hi, I am not sure how to ask this but I have had depersonalization and derealization for quite some time now from stopping a benzodiazepine cold XXXXXXX which increased my anxiety . I didn't have dp ... View answer

Answered by : Dr. Susanta Padhy ( Psychiatrist)
Dr.  Ashok Kumar MD

. with out taken a pill and I'm not into taken medication never have till now and I want off of them... also ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.    Alexander H. Sheppe MD

. Afterward, when I get up and walk around I feel so light as if I am floating. I am a medical student and do ... person. On no medications. Any advice, please. neurology psychiatry psychology ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)

Public Forum Discussions

Dr. Saddiq Ulabidin MD

Why is there no Medication being developed for Depersonalization disorder? With the influx of the use of hallucinogenic drugs, Depersonalization disorder is increasing. Depersonalization... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Sriram Nathan MD

ate a muffin earlier so it wasnt from not eating. and she has not done any sort of drugs in the past 3 months.i just want to know what happened. i was thinking that it might similar to depersonalization ... View answer

Answered by : Dr. Sriram Nathan ( ENT Specialist)
Dr. Ashish Mittal MD

I have a disease called depersonalization disorder. I ve been stuck in it for the past year .... A friend of mine saw a psychiatrist specialized in Depersonalization, he was prescribed a combination ... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr.  Anjana Rao Kavoor MD

I was on 50mg trazodone 10 days for insomnia. Worst drug ever. I don t take anything else other ..., depersonalization, headache and of course absolutely no sleep. Any idea how long the withdrawal will cease... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)
Dr. Kathy Robinson MD

How to cure depersonalization/ derealization?? I m just now finding out about this and I been feeling and living in these symptoms for over 10 years..It s been devastating to me and my life ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Mobile Questions and Answers

Dr. Vishal Garala MD

Hi. Depersonalisation need proper evaluation. It can be due to drug. You nneed to take opinion of psychiatrist. Say thank you if you are helped.

Dr.  Aarti Abraham MD

There is no such medication.

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan